# SDR SWAA013350

- Difficulty date: December 16, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 48,284 hours, 40,906 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323
- Part serial: 0668A
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND AFT ENTRY DOOR EVACUATION SLIDE PRESS INDICATION LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
